# SDR REXA2013091701738

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 15,170 hours, 14,561 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF BURNED ODOR FROM AIR CONDIONER PACKS.  POSSIBLE PACK FILTER,  REMOVED LT AND RT COALESCERS AND INSTALLED SERVICE UNITS NO ABNORMAL ODORS NOTED WHILE ACMS RUNNING FROM APU AND ENG BLEEDS IAW MM 21-51-13.
